We obtain a classification of almost Hermitian Homogeneous structures and we characterize some of the classes.

Almost Hermitian Homogeneous Structures / E. Abbena; S. Garbiero. - In: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY. - ISSN 0013-0915. - 31(1988), pp. 375-395.

Almost Hermitian Homogeneous Structures

ABBENA, Elsa;GARBIERO, Sergio
1988

Abstract

We obtain a classification of almost Hermitian Homogeneous structures and we characterize some of the classes.
31
375
395
Homogeneous structures; Almost Hermitian manifolds
E. Abbena; S. Garbiero
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2318/45460
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact